# SDR SWAA2019101537848

- Difficulty date: October 12, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 18,114 hours, 7,891 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416A2204101
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY ESCAPE SLIDE BOTTOM RIGHT SIDE OF PLASTIC COVER BROKEN.    REPAIRED COVER PER AMM.
